Volume 15, Number 4
Previous Issue Next Issue

Yulin Zhou

J. Comp. Math., 15 (1997), pp. 289-310.

Preview Full PDF 286 2561 Abstract

Juan Cheng Jiazun Dai

J. Comp. Math., 15 (1997), pp. 311-318.

Preview Full PDF 288 2658 Abstract

Lieheng Wang

J. Comp. Math., 15 (1997), pp. 319-326.

Preview Full PDF 289 2640 Abstract

Patrice Marcotte Shiquan Wu

J. Comp. Math., 15 (1997), pp. 327-334.

Preview Full PDF 305 2704 Abstract

Weizhu Bao Houde Han

J. Comp. Math., 15 (1997), pp. 335-344.

Preview Full PDF 308 2578 Abstract

Taehoon Park Youlan Zhu

J. Comp. Math., 15 (1997), pp. 345-364.

Preview Full PDF 295 2686 Abstract

Zhiming Chen

J. Comp. Math., 15 (1997), pp. 365-384.

Preview Full PDF 311 2743 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard